# SDR IPXA2017011812903

- Difficulty date: January 10, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA3816503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, INTERCOSTAL CRACKED IN BILGE OF NR 1 A/C COMPARTMENT. REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER DWG ACA3816 AND SRM 51-33-01. (MINOR)
